# SDR FDEA201008102898

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMING FROM RIVET HEAD BS 1183, BULKHEAD LBL 58 BETWEEN STR 18R TO 19R LEVEL.  CUTOUT CRACKED AREA, FABRICATED REPAIR DOUBLER & FILLER & INSTALLED REPAIR PARTS AT BS 1183 LBL 58 IAW  SRM 51-30-2, SRM 51-10-2 & EA 7-5310-135579.
